# SDR SWAA2025022097348

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 27,479 hours, 13,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR RETAINER REPLACEMENT DUE TO REPORTS OF L1 DOOR GIRT BAR RETAINERS NEEDING ADJUSTMENT REPLACE BOTH RETAINERS AT NEXT OPPORTUNITY. REQUIRES P/N:65C16820-10 OR -12.  ADJUSTED FWD ENTRY DOOR GIRT BAR RETAINERS IAW AMM 25-66-01. OPS CHECK GOOD.
